Adaptive stabilization of impulsive switched linear time-delay systems: A piecewise dynamic gain approach

Shuai Yuan, Lixian Zhang, Simone Baldi

Research output: Contribution to journalArticleScientificpeer-review

16 Citations (Scopus)

Abstract

In the presence of discontinuous time-varying delays, neither Krasovskii nor Razumikhin techniques can be successfully applied to adaptive stabilization of uncertain switched time-delay systems. This paper develops a new adaptive control scheme for switched time-delay systems that can handle impulsive behavior in both states and time-varying delays. At the core of the proposed scheme is a Lyapunov function with a dynamically time-varying coefficient, which allows the Lyapunov function to be non-increasing at the switching instants. The control scheme, guaranteeing global uniformly ultimate boundedness of the closed-loop system, substantially enlarges the class of uncertain switched systems for which the adaptive stabilization problem can be solved. A two-tank system is used to illustrate the effectiveness of the method.

Original languageEnglish
Pages (from-to)322-329
JournalAutomatica
Volume103
DOIs
Publication statusPublished - 2019

Keywords

  • Adaptive control
  • Impulsive switched linear systems
  • Mode-dependent dwell time
  • Time-varying delays

Fingerprint Dive into the research topics of 'Adaptive stabilization of impulsive switched linear time-delay systems: A piecewise dynamic gain approach'. Together they form a unique fingerprint.

Cite this